Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (720 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 4, 1992, pp. 579–586
DOI: 10.2977/prims/1195168207

Published online: 1992-08-31

Some Remarks on Hypoelliptic Operators which are not Micro-hypoelliptic

Yoshinori Morimoto[1] and Tatsushi Morioka[2]

(1) Kyoto University, Japan
(2) Osaka University, Japan

No abstract available for this article.

No keywords available for this article.

Morimoto Yoshinori, Morioka Tatsushi: Some Remarks on Hypoelliptic Operators which are not Micro-hypoelliptic. Publ. Res. Inst. Math. Sci. 28 (1992), 579-586. doi: 10.2977/prims/1195168207